# SDR SWAA001402

- Difficulty date: July 27, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: 087SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22903
- Aircraft time: 57,822 hours, 62,391 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 6567172
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LT MLG SUPPORT BEAM STABILIZER LINK AFT FITTING CORRODED.  REMOVED AND REPLACED FITTING PER MM.
